# SDR QXEA2009121401055

- Difficulty date: December 8, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 21,394 hours, 22,199 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00428
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 1,581 hours, 1,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF ACFT WOULD NOT PRESSURIZE. RAN EMERGENCY CHECKLIST PRESSURIZATION WOULD NOT WORK IN MANUAL MODE EITHER.  GOT A CABIN  PRESSURE WARNING. RETURNED TO FIELD. LANDING UNEVENTFUL. CPC POSTED FAULT CODES "CPC/OF VALVE DATA FAILED" AND " INDICATION MODULE FAIL". REMOVED AND REPLACED AFT OUTFLOW VAVLE IAW AMM 21-31-16-000-801 AND 21-31-16-400-801 ALSO REPLACED CABIN INDICATION MODULE IAW AMM 21-31-11-000-801 AND 21-31-400-801. OP'S CHECKS GOOD. RETURNED TO SERVICE.
